# SDR ABXA010899

- Difficulty date: May 20, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N955AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47619
- Aircraft time: 38,250 hours, 41,535 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 9911840165
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT FS 1171, VERTICAL STABILIZER TO FUSELAGE ATTACH ANGLE.  REPLACED SHEAR TIE IAW DC-9 SRM.
